# SDR USAA20100122EM001

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N966UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1410, ATL - PHL - AFTER DEPARTING ATL WHILE CLIMBING THROUGH 20,000FT, THE CREW FELT A VERY STRONG AIRFRAME VIBRATION.  THE RIGHT PACK WAS LOST AND THE AIRCRAFT BEGAN TO LOSE PRESSURIZATION.  THE CABIN ALTITUDE CONTINUED TO CLIMB FROM 8,600FT TO OVER 10,000FT.  THE CAPTAIN DECLARED AN EMERGENCY AND THE FLIGHT DIVERTED TO CLT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE OUTLET DUCT ON PACK 2 ACM DISCONNECTED.  MAINTENANCE INSPECTED THE DUCT FOR DAMAGE WITH NO DISCREPANCIES NOTED.  THE DUCT WAS RECONNECTED AND CLAMPS RETORQUED.  ALL OPERATIONAL CHECKS ARE SATISFACTORY.
